# SDR SWAA2025050667533

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 70,807 hours, 36,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY FLASHLIGHT INOPERATIVE.   R/R BATTERY PER AMM 25-64-00.
